Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 143, NWS Cleveland, OH

November 5, 2017Geauga County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Nov 5, 2017, 6:18 PM EST for Geauga County, Ohio. It was in force for 23 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2017, 6:18 PM EST (23:18 UTC)
Expired
Nov 5, 2017, 6:41 PM EST
In force
23 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
80.0 mph

County Geauga County, OH

The radar

The Cleveland radar (KCLE), 53 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 6:18 PM ESTTSTM WND DMGBainbridge, OHMULTIPLE TREES DOWN IN BAINBRIDGE TOWNSHIP.
Nov 5, 6:21 PM ESTTSTM WND DMG2 Sw Wellington, OHAUBURN TOWNSHIP FIRE DEPT TOWER DOWNED
Nov 5, 6:21 PM ESTTSTM WND DMGBurton, OHTREES DOWN ON TAVERN ROAD IN BURTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 5:28 PM ESTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 11.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2017-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2017-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

980 
WUUS51 KCLE 052318
SVRCLE
OHC055-060000-
/O.NEW.KCLE.SV.W.0143.171105T2318Z-171106T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
618 PM EST SUN NOV 5 2017

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Geauga County in northeastern Ohio...

* Until 700 PM EST

* At 618 PM EST, severe thunderstorms were located along a line
  extending from near Chardon to near Solon, moving east at 60 mph.

  These are very dangerous storms. 

  HAZARD...80 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely. 

* Locations impacted include...
  Chardon, South Russell, Middlefield, Burton, Chesterland, Kirtland,
  Parkman, Chagrin Falls, Huntsburg, Claridon, Montville, Bainbridge,
  Hunting Valley, Thompson and Aquilla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 700 PM EST for northeastern
Ohio.

LAT...LON 4135 8100 4135 8139 4142 8139 4142 8137
      4144 8137 4145 8139 4155 8138 4158 8134
      4157 8130 4160 8129 4164 8123 4164 8111
      4172 8110 4172 8101
TIME...MOT...LOC 2318Z 266DEG 52KT 4164 8115 4140 8139 

HAIL...<.75IN
WIND...80MPH
 
$$

Mottice
2 follow-up statements
483 
WWUS51 KCLE 052332
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
632 PM EST SUN NOV 5 2017

OHC055-060000-
/O.CON.KCLE.SV.W.0143.000000T0000Z-171106T0000Z/
Geauga OH-
632 PM EST SUN NOV 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EST
FOR EASTERN GEAUGA COUNTY...

At 632 PM EST, severe thunderstorms were located along a line
extending from 8 miles north of Orwell to near Burton, moving east at
60 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

Locations impacted include...
Chardon, Middlefield, Burton, Parkman, Huntsburg, Claridon, Montville
and Aquilla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4135 8100 4135 8119 4156 8121 4172 8101
TIME...MOT...LOC 2332Z 266DEG 52KT 4165 8092 4141 8116 

HAIL...<.75IN
WIND...80MPH
 
$$

Mottice
984 
WWUS51 KCLE 052341
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
641 PM EST SUN NOV 5 2017

OHC055-052351-
/O.CAN.KCLE.SV.W.0143.000000T0000Z-171106T0000Z/
Geauga OH-
641 PM EST SUN NOV 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GEAUGA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM EST for
northeastern Ohio.

LAT...LON 4135 8100 4135 8119 4156 8121 4172 8101
TIME...MOT...LOC 2339Z 266DEG 52KT 4166 8077 4142 8101 

$$

King

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 3:29 PM EST, 2 hours 49 minutes earlier.

Area forecast discussion, Nov 5, 3:29 PM EST, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
329 PM EST Sun Nov 5 2017

.SYNOPSIS...
Strong cold front will move across northern Ohio and
northwestern Pennsylvania tonight. High pressure will build
over the region from the northwest and north most of the
week.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
Cold front located from eastern Michigan to central Indiana
will continue to move eastward through the night. Very high
shear and decent instability will allow for the development of
strong to severe thunderstorms. Tornado's have been reported
across western Ohio and will continue to monitor these storms
as they move into northern Ohio. High precipitable water values
are leading to very heavy efficient rainfall. Already had some
reports of 1+ inches per half hour as thunderstorms moved across
the Toledo area. The main focus of the heavy rainfall continues
to be across the southern half of the County Warning Area near
and south of a line from Upper Sandusky to Canton. Rainfall
amounts in this area may exceed 3 inches. So at this point we
will keep the Flash Flood Watch in effect.

Lows tonight will dip into the 40s. The showers will end from
west to east early Monday as high pressure builds into the area
from the northern plains. It will be cooler on Monday with highs
within a couple degrees of 50. Lows by Monday night will be in
the 30s areawide.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
On Tuesday large area of high pressure plunges into the Central
Plains, with a ridge across the Great Lakes. The high pressure
will usher in dry, but cooler conditions across the forecast
area. The 850 temps dip to around zero with surface temps
peaking out in the mid to upper 40s, roughly 5 to 10 degrees
below normal.

The dry and unseasonably cool conditions will continue through
Thursday.   Models continue in good agreement with the high pressure
nearly stationary across the forecast area through Thursday.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
An active pattern looks to be evolving for the long term
period. An upper trough over the Great Lake region will support
a cold front at the surface that will cross the area on Friday.
High pressure will then build behind the front bringing in some
of the coldest air of the fall season thus far. Ahead of the
front, precipitation type may be an issue with below freezing
temperatures on Thursday night and then temperatures struggling
to hit the 40 degree mark for Friday. Behind the front,
northwest flow off the lakes presents a potential lake-effect
scenario, although too early to tell as to what extent at this
time. Saturday appears to be quiet for the most part as the back
side of the high sits overhead. However, the pattern looks to
change again on Sunday with a new low pressure system
approaching from the west.

&&

.AVIATION /18Z Sunday THROUGH Friday/...
MVFR and IFR ceilings will continue across the area through the
overnight. A line of strong to severe thunderstorms will move
across the area this afternoon into the early evening. Expect
IFR conditions with the thunderstorms. Showers will end from
west to east overnight. Ceilings begin to improve after 12z
Monday.

Gusty southwest winds will shift tot he northwest in the wake
of the front. Winds will generally be in the 10 to 20 knot
range. OUTLOOK...Non-VFR improving on Monday. Non-VFR possible
again Tuesday night into Wednesday.

&&

.MARINE...
Strong cold front just NW of the lake will push south across the
lake tonight. As it does the South winds of 10 to 20 knots will
turn to the Northwest. Expect a marginal small craft advisory
as waves build to 3 to 5 feet overnight. Choppy conditions
elsewhere with waves of 2 to 4 feet. Another small craft will
likely be needed Tuesday as winds turn to the NE and increases
to 10 to 20 knots as much colder air moves over the lake. By
daybreak Tuesday the 850 mb temps dip to around zero. Winds
gradually diminish Tuesday night as high pressure begins to
build over the Lakes.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Monday morning for OHZ010>014-
     019>023-027>033-036>038-047-089.
     Flash Flood Watch through late tonight for OHZ003-006>009-017-
     018.
PA...Flash Flood Watch through Monday morning for PAZ001>003.
MARINE...Small Craft Advisory until 3 PM EST Monday for LEZ147>149.

&&

SYNOPSIS...Mullen
NEAR TERM...Mullen
SHORT TERM...DJB
LONG TERM...Sefcovic
AVIATION...Mullen
MARINE...DJB
Hazardous weather outlook, Nov 5, 5:36 PM EST, 42 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
536 PM EST Sun Nov 5 2017

OHZ009-062245-
Erie-
536 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY...
...TORNADO WATCH 511 IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>008-017-018-062245-
Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-
536 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010-011-019-020-027>031-036>038-047-062245-
Lorain-Cuyahoga-Huron-Medina-Wyandot-Crawford-Richland-Ashland-Wayne-
Marion-Morrow-Holmes-Knox-
536 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...
...TORNADO WATCH 511 IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012>014-021>023-032-033-089-PAZ001>003-062245-
Lake-Geauga-Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
536 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...
...SEVERE THUNDERSTORM WATCH 514 IN EFFECT UNTIL 10 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142-143-162>164-062245-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
536 PM EST Sun Nov 5 2017

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ144>146-165-166-062245-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
536 PM EST Sun Nov 5 2017

...TORNADO WATCH 511 IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ147>149-167>169-062245-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
536 PM EST Sun Nov 5 2017

...SEVERE THUNDERSTORM WATCH 514 IN EFFECT UNTIL 10 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Nov 5, 5:25 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
525 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND DMG     2 SE NEW RIEGEL         41.03N 83.29W
11/05/2017                   SENECA             OH   DEPT OF HIGHWAYS

            ABOUT A DOZEN POWER POLES DOWN ALONG WITH MANY LINES.

0504 PM     TSTM WND DMG     GALION                  40.73N 82.79W
11/05/2017                   CRAWFORD           OH   TRAINED SPOTTER

            SEVERAL TREES, LIMBS AND POWER LINES DOWN. SOME POSSIBLE
            STRUCTURE DAMAGE.

&&

MITCHELL
Local storm report, Nov 5, 5:32 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
532 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     4 S MONROEVILLE         41.19N 82.71W
11/05/2017                   HURON              OH   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWNED IN THE VICINITY OF
            PONTIAC LINE AND TERRY ROADS.

&&

SEFCOVIC
Local storm report, Nov 5, 5:56 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
556 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND GST     KIPTON                  41.27N 82.30W
11/05/2017  M59 MPH          LORAIN             OH   MESONET

&&

MITCHELL
Local storm report, Nov 5, 6:03 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
603 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     2 NNW WILLARD           41.08N 82.74W
11/05/2017                   HURON              OH   TRAINED SPOTTER

            TREES DOWN ON NIVER ROAD, EAST OF EGYPT ROAD.

&&

SEFCOVIC
Local storm report, Nov 5, 6:04 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
604 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     WAKEMAN                 41.26N 82.40W
11/05/2017                   HURON              OH   OTHER FEDERAL

            LARGE TREE DOWN ONTO CAR.

&&

MITCHELL
Local storm report, Nov 5, 6:06 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
606 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     4 NNE WILLARD           41.10N 82.70W
11/05/2017                   HURON              OH   911 CALL CENTER

            POWERLINES SHEARED... SEVERAL 30-FOOT DIAMETER GRAIN BINS
            AND ALUMINUM SHEDS DAMAGED ON STATE ROUTE 162 WEST OF
            STEUBEN.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 2:08 AM ESTFlash Flood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more25 hr
Nov 5, 12:29 PM ESTSevere Thunderstorm WarningCLELucas, Wood61 min
Nov 5, 12:47 PM ESTSpecial Marine WarningCLE88 min
Nov 5, 1:08 PM ESTSpecial Weather StatementCLEOttawa, Sandusky67 min
Nov 5, 2:12 PM ESTSpecial Marine WarningCLE93 min
Nov 5, 2:23 PM ESTSpecial Weather StatementCLEErie67 min
Nov 5, 2:28 PM ESTTornado WarningCLEErie32 min
Nov 5, 2:42 PM ESTTornado WarningCLEErie, Lorain20 min
Nov 5, 2:52 PM ESTSpecial Marine WarningCLE113 min
Nov 5, 2:53 PM ESTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wood67 min
Nov 5, 3:11 PM ESTAreal Flood WarningCLESandusky, Wood6 hr
Nov 5, 3:13 PM ESTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood47 min
Nov 5, 3:22 PM ESTSmall Craft AdvisoryCLE24 hr
Nov 5, 3:44 PM ESTSpecial Marine WarningCLE91 min
Nov 5, 3:45 PM ESTSpecial Marine WarningCLE2 hr
Nov 5, 3:50 PM ESTSpecial Weather StatementCLEOttawa55 min
Nov 5, 4:01 PM ESTSevere Thunderstorm WarningCLEHancock, Wood, Wyandot30 min
Nov 5, 4:18 PM ESTSevere Thunderstorm WarningCLECrawford, Marion, Seneca, Wyandot57 min
Nov 5, 4:43 PM ESTSpecial Marine WarningCLE92 min
Nov 5, 4:43 PM ESTSevere Thunderstorm WarningCLESandusky22 min
Nov 5, 4:51 PM ESTSevere Thunderstorm WarningCLEAshland, Crawford, Morrow, Richland54 min
Nov 5, 4:51 PM ESTSevere Thunderstorm WarningCLEErie, Huron, Lorain, Sandusky, Seneca54 min
Nov 5, 4:52 PM ESTAreal Flood WarningCLEErie3 hr
Nov 5, 4:58 PM ESTTornado WarningCLEHuron, Seneca32 min
Nov 5, 5:29 PM ESTSevere Thunderstorm WarningCLEHolmes, Wayne46 min
Nov 5, 5:31 PM ESTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina43 min
Nov 5, 5:34 PM ESTTornado WarningCLEAshland, Wayne26 min
Nov 5, 5:45 PM ESTSpecial Marine WarningCLE90 min
Nov 5, 5:48 PM ESTAreal Flood WarningCLECuyahoga, Lorain3 hr
Nov 5, 5:51 PM ESTTornado WarningCLECuyahoga14 min
Nov 5, 6:02 PM ESTSevere Thunderstorm WarningCLEPortage, Stark, Summit43 min
Nov 5, 6:03 PM ESTSevere Thunderstorm WarningCLECuyahoga18 min
Nov 5, 6:28 PM ESTSevere Thunderstorm WarningCLEAshtabula, Trumbull39 min
Nov 5, 6:42 PM ESTSevere Thunderstorm WarningCLEMahoning28 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.